# SDR 98FDEA00476

- Difficulty date: July 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

98-0187  STA-ATL - LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF SYSTEM 1 OR SYSTEM 2, INTERLOCK ENGAGED.
